RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Astashkin, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 73
Scientific articles: 71

Number of views:
This page:3182
Abstract pages:18806
Full texts:5622
References:2119
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 15.04.1956
E-mail: ,
Keywords: interpolation of operators, real K-method of interpolation, independent functions, Rademacher system, rearrangement invariant spaces, orthogonal series, extrapolation of operators.
   
Main publications:
  • Sistemy sluchainykh velichin, ekvivalentnye po raspredeleniyu sisteme Rademakhera, i $\mathscr K$-zamknutaya predstavimost banakhovykh par. Matem. sb. 2000. T. 191:6. S. 3–30.
  • Ob ekstrapolyatsionnykh svoistvakh shkaly $L_p$-prostranstv. Matem. sb. 2003. T. 194:6. S. 23–42.
  • (joint with F. A. Sukochev) Series of independent random variables in rearrangement invariant spaces: an operator approach. Israel J. of Math. 2005. V. 145. P. 125–156.

http://www.mathnet.ru/eng/person8713
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197703
http://orcid.org/0000-0002-8239-5661
https://www.researchgate.net/profile/Sergey_Astashkin2

Publications in Math-Net.Ru
2020
1. S. V. Astashkin, P. A. Terekhin, “Representation of functions in symmetric spaces by dilations and translations”, Funktsional. Anal. i Prilozhen., 54:1 (2020),  58–62  mathnet; Funct. Anal. Appl., 54:1 (2020), 45–48  isi  scopus
2. S. V. Astashkin, S. I. Strakhov, “On Disjointly Homogeneous Orlicz–Lorentz Spaces”, Mat. Zametki, 108:5 (2020),  643–656  mathnet; Math. Notes, 108:5 (2020), 631–642
3. S. V. Astashkin, E. M. Semenov, “On a Property of Rearrangement Invariant Spaces whose Second Köthe Dual is Nonseparable”, Mat. Zametki, 107:1 (2020),  11–22  mathnet  elib; Math. Notes, 107:1 (2020), 10–19  isi  scopus
2019
4. S. V. Astashkin, “On a Theorem of Kadets and Pełczyński”, Mat. Zametki, 106:2 (2019),  174–187  mathnet  elib; Math. Notes, 106:2 (2019), 172–182  isi  scopus
5. S. V. Astashkin, E. M. Semenov, “Some properties of embeddings of rearrangement invariant spaces”, Mat. Sb., 210:10 (2019),  17–36  mathnet  elib; Sb. Math., 210:10 (2019), 1361–1379  isi  scopus
6. S. V. Astashkin, “On some class of interpolation functors”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 25:2 (2019),  7–20  mathnet
2018
7. S. V. Astashkin, P. A. Terekhin, “Basis properties of affine Walsh systems in symmetric spaces”, Izv. RAN. Ser. Mat., 82:3 (2018),  3–30  mathnet  elib; Izv. Math., 82:3 (2018), 451–476  isi  scopus
8. S. V. Astashkin, S. I. Strakhov, “On symmetric spaces with convergence in measure on reflexive subspaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 8,  3–11  mathnet; Russian Math. (Iz. VUZ), 62:8 (2018), 1–8  isi  scopus
9. S. V. Astashkin, P. A. Terekhin, “Affine Walsh-type systems of functions in symmetric spaces”, Mat. Sb., 209:4 (2018),  3–25  mathnet  elib; Sb. Math., 209:4 (2018), 469–490  isi  scopus
2017
10. S. V. Astashkin, “On comparing systems of random variables with the Rademacher sequence”, Izv. RAN. Ser. Mat., 81:6 (2017),  5–22  mathnet  elib; Izv. Math., 81:6 (2017), 1063–1079  isi  scopus
11. S. V. Astashkin, “On subspaces of Cesàro spaces”, Sibirsk. Mat. Zh., 58:6 (2017),  1228–1235  mathnet  elib; Siberian Math. J., 58:6 (2017), 952–958  isi  scopus
2016
12. S. V. Astashkin, K. V. Lykov, “Sparse Rademacher chaos in symmetric spaces”, Algebra i Analiz, 28:1 (2016),  3–31  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:1 (2017), 1–20  isi  scopus
13. S. V. Astashkin, E. M. Semenov, “On Fourier Coefficients of Lacunary Systems”, Mat. Zametki, 100:4 (2016),  483–491  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 507–514  isi  scopus
14. S. V. Astashkin, E. M. Semenov, “Lebesgue constants of the Walsh system and Banach limits”, Sibirsk. Mat. Zh., 57:3 (2016),  512–526  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 398–410  isi  elib  scopus
2015
15. S. V. Astashkin, “Martingale transforms of a Rademacher sequence in symmetric spaces”, Algebra i Analiz, 27:2 (2015),  20–41  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:2 (2016), 191–206  isi  scopus
16. S. V. Astashkin, E. M. Semenov, “Paley spaces”, Sibirsk. Mat. Zh., 56:1 (2015),  27–35  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 21–27  isi  elib  scopus
2014
17. S. V. Astashkin, “Khintchine Inequality for Sets of Small Measure”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  1–8  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 235–241  isi  scopus
18. S. V. Astashkin, “Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions”, Mat. Zametki, 96:5 (2014),  643–652  mathnet  mathscinet  zmath  elib; Math. Notes, 96:5 (2014), 625–633  isi  elib  scopus
19. S. V. Astashkin, “Martingale Rosenthal inequalities in symmetric spaces”, Mat. Sb., 205:12 (2014),  41–62  mathnet  mathscinet  zmath  elib; Sb. Math., 205:12 (2014), 1720–1740  isi  scopus
2013
20. S. V. Astashkin, “On subspaces generated by independent functions in symmetric spaces with Kruglov property”, Algebra i Analiz, 25:4 (2013),  1–22  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:4 (2014), 513–527  isi  scopus
21. S. V. Astashkin, “On Complementability of Subspaces in Symmetric Spaces with the Kruglov Property”, Funktsional. Anal. i Prilozhen., 47:2 (2013),  80–84  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:2 (2013), 148–151  isi  elib  scopus
22. S. V. Astashkin, E. M. Semenov, “Spaces defined by the Paley function”, Mat. Sb., 204:7 (2013),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 204:7 (2013), 937–957  isi  elib  scopus
23. S. V. Astashkin, L. Maligranda, R. S. Sukhanov, “Sequences of independent Walsh functions in BMO”, Sibirsk. Mat. Zh., 54:2 (2013),  270–278  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 205–211  isi  scopus
2012
24. S. V. Astashkin, “Rosenthal type inequalities for martingales in symmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 11,  60–66  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:11 (2012), 52–57  scopus
25. S. V. Astashkin, R. S. Sukhanov, “On Certain Properties of Rademacher Chaos”, Mat. Zametki, 91:5 (2012),  654–666  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 613–624  isi  elib  scopus
26. S. V. Astashkin, “On the geometric properties of Cesàro spaces”, Mat. Sb., 203:4 (2012),  61–80  mathnet  mathscinet  zmath  elib; Sb. Math., 203:4 (2012), 514–533  isi  scopus
2011
27. S. V. Astashkin, “On finite representability of $l_p$-spaces in rearrangement invariant spaces”, Algebra i Analiz, 23:2 (2011),  77–101  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:2 (2012), 257–273  isi  elib  scopus
28. S. V. Astashkin, L. Maligranda, “Geometry of Cesàro Function Spaces”, Funktsional. Anal. i Prilozhen., 45:1 (2011),  79–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:1 (2011), 64–68  isi  scopus
29. S. V. Astashkin, K. E. Tikhomirov, “On Probability Analogs of Rosenthal's Inequality”, Mat. Zametki, 90:5 (2011),  665–671  mathnet  mathscinet; Math. Notes, 90:5 (2011), 644–650  isi  scopus
2010
30. S. V. Astashkin, K. E. Tikhomirov, “On Stably $\mathcal{K}$-Monotone Banach Couples”, Funktsional. Anal. i Prilozhen., 44:3 (2010),  65–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:3 (2010), 212–215  isi  scopus
31. S. V. Astashkin, “On the Comparison of Distribution Functions of Random Variables”, Mat. Zametki, 87:1 (2010),  17–25  mathnet  mathscinet  zmath; Math. Notes, 87:1 (2010), 15–22  isi  scopus
32. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Uspekhi Mat. Nauk, 65:6(396) (2010),  3–86  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:6 (2010), 1003–1081  isi  elib  scopus
33. S. V. Astashkin, “Vector-valued sums of independent functions in rearrangement invariant spaces”, Sibirsk. Mat. Zh., 51:4 (2010),  738–750  mathnet  mathscinet  elib; Siberian Math. J., 51:4 (2010), 584–594  isi  elib  scopus
2009
34. S. V. Astashkin, “Rademacher functions in symmetric spaces”, CMFD, 32 (2009),  3–161  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 169:6 (2010), 725–886  scopus
35. S. V. Astashkin, D. V. Zanin, E. M. Semenov, F. A. Sukochev, “Kruglov Operator and Operators Defined by Random Permutations”, Funktsional. Anal. i Prilozhen., 43:2 (2009),  3–18  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:2 (2009), 83–95  isi  scopus
36. S. V. Astashkin, K. V. Lykov, “Strong extrapolation spaces and interpolation”, Sibirsk. Mat. Zh., 50:2 (2009),  250–266  mathnet  mathscinet  elib; Siberian Math. J., 50:2 (2009), 199–213  isi  elib  scopus
2008
37. S. V. Astashkin, “A Generalized Khintchine Inequality in Rearrangement Invariant Spaces”, Funktsional. Anal. i Prilozhen., 42:2 (2008),  78–81  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:2 (2008), 144–147  isi  elib  scopus
38. S. V. Astashkin, “Lieb–Thirring Inequality for $L_p$ Norms”, Mat. Zametki, 83:2 (2008),  163–169  mathnet  mathscinet  zmath  elib; Math. Notes, 83:2 (2008), 145–151  isi  scopus
39. S. V. Astashkin, “Independent functions in rearrangement invariant spaces and the Kruglov property”, Mat. Sb., 199:7 (2008),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 199:7 (2008), 945–963  isi  elib  scopus
2007
40. S. V. Astashkin, “On the Normability of Marcinkiewicz Classes”, Mat. Zametki, 81:4 (2007),  483–489  mathnet  mathscinet  zmath  elib; Math. Notes, 81:4 (2007), 429–434  isi  elib  scopus
41. S. V. Astashkin, F. A. Sukochev, “Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property”, Zap. Nauchn. Sem. POMI, 345 (2007),  25–50  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 148:6 (2008), 795–809  elib  scopus
2006
42. S. V. Astashkin, P. Sunehag, “The Real Interpolation Method on Couples of Intersections”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  66–69  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 218–221  isi  scopus
43. S. V. Astashkin, F. A. Sukochev, “Sums of independent functions in symmetric spaces with the Kruglov property”, Mat. Zametki, 80:4 (2006),  630–635  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 593–598  isi  elib  scopus
44. S. V. Astashkin, K. V. Lykov, “Extrapolatory description for the Lorentz and Marcinkiewicz spaces “close” to $L_\infty$”, Sibirsk. Mat. Zh., 47:5 (2006),  974–992  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:5 (2006), 797–812  isi  elib  scopus
2005
45. S. V. Astashkin, “Interpolation of intersections by the real method”, Algebra i Analiz, 17:2 (2005),  33–69  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:2 (2006), 239–265
46. S. V. Astashkin, “Interpolation of Intersections Generated by a Linear Functional”, Funktsional. Anal. i Prilozhen., 39:2 (2005),  61–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:2 (2005), 131–134  isi  scopus
47. S. V. Astashkin, “Extrapolation functors on a family of scales generated by the real interpolation method”, Sibirsk. Mat. Zh., 46:2 (2005),  264–289  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:2 (2005), 205–225  isi
2004
48. S. V. Astashkin, F. A. Sukochev, “Comparison of Sums of Independent and Disjoint Functions in Symmetric Spaces”, Mat. Zametki, 76:4 (2004),  483–489  mathnet  mathscinet  zmath; Math. Notes, 76:4 (2004), 449–454  isi  scopus
49. S. V. Astashkin, “On the Multiplier Space Generated by the Rademacher System”, Mat. Zametki, 75:2 (2004),  173–181  mathnet  mathscinet  zmath; Math. Notes, 75:2 (2004), 158–165  isi
2003
50. S. V. Astashkin, “Some New Extrapolation Estimates for the Scale of $L_p$-Spaces”, Funktsional. Anal. i Prilozhen., 37:3 (2003),  73–77  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 37:3 (2003), 221–224  isi  scopus
51. S. V. Astashkin, L. Maligranda, “On Interpolation in $L_p$ Spaces”, Mat. Zametki, 74:5 (2003),  782–786  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 734–739  isi
52. S. V. Astashkin, “Extrapolation properties of the scale of $L_p$-spaces”, Mat. Sb., 194:6 (2003),  23–42  mathnet  mathscinet  zmath  elib; Sb. Math., 194:6 (2003), 813–832  isi  scopus
2002
53. S. V. Astashkin, “On the Exact $\mathcal{K}$-Monotonicity of Banach Couples”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  60–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 217–219  isi  scopus
54. S. V. Astashkin, “Exact $\mathscr K$-monotonicity of one class of Banach pairs”, Sibirsk. Mat. Zh., 43:1 (2002),  14–32  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 5–21  isi
2000
55. S. V. Astashkin, “Systems of random variables equivalent in distribution to the Rademacher system and $\mathscr K$-closed representability of Banach couples”, Mat. Sb., 191:6 (2000),  3–30  mathnet  mathscinet  zmath; Sb. Math., 191:6 (2000), 779–807  isi  scopus
56. S. V. Astashkin, “Fourier–Rademacher coefficients of functions in rearrangement-invariant spaces”, Sibirsk. Mat. Zh., 41:4 (2000),  729–739  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 601–610  isi
1999
57. S. V. Astashkin, “Multiple Rademacher Series in Rearrangement Invariant Spaces”, Funktsional. Anal. i Prilozhen., 33:2 (1999),  73–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:2 (1999), 141–143  isi
58. S. V. Astashkin, “On the selection of subsystems equivalent in distribution to the Rademacher system”, Mat. Zametki, 66:3 (1999),  473–477  mathnet  mathscinet  zmath; Math. Notes, 66:3 (1999), 384–388  isi
59. S. V. Astashkin, “Identification of subsystems “majorized” by the Rademacher system”, Mat. Zametki, 65:4 (1999),  483–495  mathnet  mathscinet  zmath; Math. Notes, 65:4 (1999), 407–417  isi
60. S. V. Astashkin, “On disjunctive strict singularity of embeddings of symmetric spaces”, Mat. Zametki, 65:1 (1999),  3–14  mathnet  mathscinet  zmath; Math. Notes, 65:1 (1999), 3–12  isi
1998
61. S. V. Astashkin, “On Series with Respect to the Rademacher System in Rearrangement Invariant Spaces “Close” to $L_\infty$”, Funktsional. Anal. i Prilozhen., 32:3 (1998),  62–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:3 (1998), 192–194  isi
1997
62. S. V. Astashkin, “Interpolation of positive polylinear operators in Calderón–Lozanovskii spaces”, Sibirsk. Mat. Zh., 38:6 (1997),  1211–1218  mathnet  mathscinet  zmath; Siberian Math. J., 38:6 (1997), 1047–1053  isi
1996
63. S. V. Astashkin, “On the Multiplier of a Rearrangement Invariant Space with Respect to the Tensor Product”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  58–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 267–269  isi
64. S. V. Astashkin, Yu. E. Kim, “Interpolation of bilinear operators in Marcinkiewicz spaces”, Mat. Zametki, 60:4 (1996),  483–494  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 363–371  isi
1994
65. S. V. Astashkin, “Interpolation of operators in quasinormed groups of measurable functions”, Sibirsk. Mat. Zh., 35:6 (1994),  1215–1222  mathnet  mathscinet  zmath; Siberian Math. J., 35:6 (1994), 1075–1082  isi
1993
66. S. V. Astashkin, “On cones of step functions in rearrangement invariant spaces”, Sibirsk. Mat. Zh., 34:4 (1993),  7–16  mathnet  mathscinet  zmath; Siberian Math. J., 34:4 (1993), 597–605  isi
1992
67. S. V. Astashkin, “On interpolation of bilinear operators with a real method”, Mat. Zametki, 52:1 (1992),  15–24  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 641–648  isi
1991
68. S. V. Astashkin, V. I. Ovchinnikov, “Functorial approach to interpolation of operators of weak type”, Sibirsk. Mat. Zh., 32:3 (1991),  12–23  mathnet  mathscinet  zmath; Siberian Math. J., 32:3 (1991), 360–370  isi
1985
69. S. V. Astashkin, “Stable interpolation functors”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  63–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 133–134  isi
70. S. V. Astashkin, “One property of functors of the real interpolation method”, Mat. Zametki, 38:3 (1985),  393–406  mathnet  mathscinet  zmath; Math. Notes, 38:3 (1985), 725–732  isi
1984
71. S. V. Astashkin, “Description of the interpolation spaces between $(l_1(\omega^0), l_1(\omega^1))$ and $(l_\infty(\omega^0), l_\infty(\omega^1))$”, Mat. Zametki, 35:4 (1984),  497–503  mathnet  mathscinet  zmath; Math. Notes, 35:4 (1984), 261–265  isi

2016
72. S. V. Astashkin, “Letter to the editors”, Algebra i Analiz, 28:3 (2016),  190–192  mathnet  mathscinet  elib
2001
73. S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov, “Evgenii Mikhailovich Semenov (on his 60th birthday)”, Uspekhi Mat. Nauk, 56:6(342) (2001),  171–175  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1193–1198  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020